Acta Mathematica

New Banach space properties of the disc algebra and H

J. Bourgain

Full-text: Open access

Article information

Source
Acta Math., Volume 152 (1984), 1-48.

Dates
Received: 18 February 1982
Revised: 5 October 1982
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485890289

Digital Object Identifier
doi:10.1007/BF02392189

Mathematical Reviews number (MathSciNet)
MR736210

Zentralblatt MATH identifier
0574.46039

Rights
1984 © Almqvist & Wiksell

Citation

Bourgain, J. New Banach space properties of the disc algebra and H ∞. Acta Math. 152 (1984), 1--48. doi:10.1007/BF02392189. https://projecteuclid.org/euclid.acta/1485890289


Export citation

References

  • Beauzamy, E. & Maurey, B., Opérateurs de convolution r-sommants sur un groupe compacte abélien. C. R. Acad. Sci. Paris, 277 (1973), 113–115.
  • Bergh, J. & Löfström, J., Interpolation spaces, an introduction. Grundlehren der mathematischen Wissenschaften 223, Springer Verlag.
  • Bockariov, S. V., Existence of a basis in the space of analytic functions and some properties of the Franklin system. Mat. Sb., 24 (1974), 1–16.
  • Bourgain, J., Propriétés de relèvement et projections dans les espaces L1/H ${}_{0}^{1}$ et H. C. R. Acad. Sci. Paris Sér. A, 291 (1980), 607–609.
  • —, Sur les projections dans H et la propriété de Grothendieck. C. R. Acad. Sci. Paris Sér. I. 293 (1981), 47–49.
  • —, Opérateurs sommants sur l’algèbre du disque. C. R. Acad. Sci. Paris Sér I, 293 (1981), 677–680.
  • Bourgain, J., Nouvelles propriétés des espaces L1/H ${}_{0}^{1}$ et H. Sém. d’Anal. Fonct. 1980–81, Exp. III, Ecole Polytechnique.
  • —, A theorem on interpolating sequences. Simon Stevin, 57 (1983), 145–155.
  • —, H is a Grothendieck space. Studia Math., 75 (1982), 193–226.
  • Bourgain, J., New classes of ℒp spaces. Springer Lecture Notes in Mathematics, 889.
  • Bourgain, J., New Banach space properties of the disc algebra and H. Proc. Special Year in Analysis, University of Connecticut. To appear.
  • —, A remark on finite dimensional Pλ-spaces. Studia Math., 72 (1981), 87–91.
  • Bourgain, J. & Pelczynski, A., In preparation.
  • Carleson, L., An interpolation problem for bounded analytic functions. Amer. J. Math., 80 (1958), 921–930.
  • Chaumat, J., Une généralisation d’un théorème de Dunford-Pettis. Université Paris XI, U. E. R. Mathématique. Preprint no 85, 1974.
  • Dor, L., On sequences spanning a complex l1 space. Proc. Amer. Math. Soc., 47 (1975), 515–516.
  • —, On projections in L1. Ann. of Math., 102 (1975), 463–474.
  • Duren, P., Theory of Hpspaces. Academic Press, New York and London, 1970.
  • Figiel, T. & Pisier, G., Séries aléatoires dans les espaces uniformément convexes ou uniformément lisses. C. R. Acad. Sci. Paris Sér. A, 279 (1974), 611–614.
  • Garnett, J., Bounded analytic functions. Academic Press, 1981.
  • —, Interpolating sequences for bounded harmonic functions. Indiana Univ. Math. J., 21 (1971), 187–192.
  • Graham, C. C. & McGehee, O. C., Essays in commutative harmonic analysis. Grundlehren der mathematischen Wissenschaften 238, Springer Verlag.
  • Grothendieck, A., Résumé de la théorie métrique des produits tensoriels topologiques. Bol. Soc. Matem., Sao Paulo, 8 (1956), 1–79.
  • Grothendieck, A., Produits tensoriels topologiques et espaces nucléaires. Memoirs A. M. S., 16 (1955).
  • Havin, V. P., Weak sequential completeness of the spaces L1/H ${}_{0}^{1}$ . Vestnik Leningrad Univ., 13 (1973), 77–81.
  • —, Spaces H and L1/H ${}_{0}^{1}$ . Isslied. po Lin. Operatoram i Tieor. Funkeii IV, Zapiski Nowc Sem. LOMI 29 (1974), 120–148.
  • Hoffman, K., Banach spaces of analytic functions. Prentice Hall, Englewood Cliffs, N. Y. 1962.
  • Jones, P., L-estimates for the $\bar \partial $ -problem in a half-plane. Acta Math., 150 (1983), 137–152.
  • Kisliakov, S. V., On the conditions of Dunford-Pettis, Pelczynski and Grothendieck. Dokl. Akad. Nauk SSSR, 225 (1975), 152–155.
  • —, On reflexive subspaces of C ${}_{A}^{*}$ . Funkcional, Anal. i Priložen, 13 (1979), 21–30.
  • —, On spaces with “small” annihiliators. Zap Naučn Sem. Leningrad Otdel Mat. Inst. Steklov (LOMI), 65 (1976), 192–195.
  • Kisliakov, S. V., What is needed for a 0-absolutely summing operator to be nuclear. Preprint.
  • —, Two remarks on the equality ∏p(X,·)=pp(X,·). Isslied. po Lin. Operatoram i Tieor Funkeii XI, Zapiski Nowo Sem. LOMI, 113 (1981), 135–148.
  • Krivine, J. L., Théorèmes de factorisation dans les espaces réticulés. Sém. Maurey-Schwartz 1973–74, Exp. 22–33.
  • Kwapien, S. & Pelczynski, A., Absolutely summing operators and translation invariant spaces of functions on compact abelian groups. Math. Nachr., 94 (1980), 303–340.
  • Lindenstrauss, J. & Tzafriri, L., Classical Banach spaces. Lecture Notes in Mathematics 338, Springer Verlag, 1973.
  • Lindenstrauss, J. & Tzafriri, L., Classical Banach spaces I, Ergebnisse der Mathematik 92, Springer Verlag, 1977.
  • Lindenstrauss, J. & Tzafriri, L., Classical Banach spaces II, Ergebnisse der Mathematik 97, Springer Verlag, 1979.
  • Marshall, D., Subalgebras of L containing H. Acta Math., 137 (1976), 81–98.
  • Maurey, B., Un théorème de prolongement. C. R. Acad. Sci. Paris Sér A-B, 279 (1974), 329–332.
  • Maurey, B., Théorème de factorisation pour les opérateurs linéaires à valeurs dans les espaces Lp. Astérisque 11 (1979).
  • Maurey, B. & Pisier, G., Séries de variables aléatoires vectorielles indépendantes et propriétés géométriques des espaces de Banach. Studia Math., 58 (1976), 45–90.
  • Maurey, B., Une nouvelle démonstration d’un théorème de Grothendieck. Seminaire Maurey-Schwartz 1973–74, Exp. 22.
  • Pelczynski, A., Banach spaces of analytic functions and absolutely summing operators. Conf. board of math., SC. Regional Conf. Ser. in Math. no 30 (1976).
  • —, Absolutely summing operators from the disc algebra. Isslied. po Lin. Operatoram i Tieor. Funkeii, Zapiski Nowc Sem. LOMI, 81 (1978), 12–14.
  • Pelczynski, A., Four lectures on translation invariant Banach spaces and Banach spaces of smooth and analytic functions. Séminarie d’Initiation à l’Analyse, 18e année (1978). Publ. Math. Univ. Pierre et Marie Curie, no 2.
  • Pietch, A., Operator ideals. VEB Deutscher Verlag der Wissenschaften, Berlin 1978.
  • Pisier, G., Une nouvelle classe d’espaces de Banach vérifiant le théorème de Grothendieck. Ann. Inst. Fourier, 28 (1978), 69–90.
  • —, Une propriété de stabilité de la classe des espaces se contenant par l1. C. R. Acad. Sci. Paris. Sér. A-B, 286 (1978), 747–749.
  • Pisier, G., Counterexamples to a conjecture of Grothendieck. Preprint.
  • Rosenthal, H. P., A characterization of Banach spaces containing l1. Proc. Nat. Acad. Sci. U.S.A., 71 (1974), 2411–2413.
  • Schwartz, L., Geometry and probability in Banach spaces. Springer Lecture notes in mathematics 852, 1981.
  • Stein, E., Singular integrals and differentiability properties of functions. Princeton Univ. Press, Princeton, 1970.
  • Stein, E. & Weiss, G., Introduction to Fourier analysis on euclidean space. Princeton Academic Press, Princeton, 1971.
  • Stern, J., Propriétés locales et ultrapuissances d’espaces de Banach. Seminaire Maurey-Schwartz 1974–75, Exp. VII, VIII, Ecole Polytechnique Paris.
  • Tomczak-Jaegermann, N., Computing 2-summing norm with few vectors. Ark. Mat., 17 (1979), 173–177.
  • Wojtaszczyk, P., On projections in spaces of bounded analytic functions with applications. Studia Math., 65 (1979), 147–173.
  • —, Decompositions of Hp spaces. Duke Math. J., 46 (1979), 635–644.
  • —, Finite dimensional operators on spaces of analytic functions. Isslied po Lin. Operatoram i Tieor. Funkeii, Zapiski Nowo Sem. LOMI, 81 (1978), 18–19.
  • Zippin, M., The finite-dimensionalPλ spaces with small λ. Israel J. Math., 39 (1981), 359–364.